Thank you for your question.
I carefully read your question.
is widely accepted to be a safe and effective way to prevent unwanted pregnancies. The active principle of postinor2 is called levonorgestrel
. This drug is 95% successful in preventing a pregnancy
if it is taken within 24 hours of unprotected sexual intercourse.
Considering you took the pill around your ovulation day, I would expect that your periods will have a delay. It usually would be around a week later than you might expect. Levonorgestrel is basically a hormone that you take as a pill and therefore is expected to temporarily change the biology of your reproductive system. You may experience: irregular bleeding, nausea, vomiting
, abdominal pain
or bloating, tenderness of the breasts etc. These side effect are usually minor and tend to fade away in a couple of days.
If your delay lasts more than a week ,then it is highly unlikely that pill is the cause of this delay and you need to take a pregnancy test.
I hope this helped.
Don't hesitate to contact me if you have further questions.
All the best,